PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 2 | 99-108
Tytuł artykułu

On differentiation of integrals with respect to bases of convex sets.

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Differentiation of integrals of functions from the class $Lip(1,1)(I^2)$ with respect to the basis of convex sets is established. An estimate of the rate of differentiation is given. It is also shown that there exist functions in $Lip(1,1)(I^N)$, N ≥ 3, and $H^{ω}_{1}(I^2)$ with ω(δ)/δ → ∞ as δ → +0 whose integrals are not differentiated with respect to the bases of convex sets in the corresponding dimension.
Słowa kluczowe
Czasopismo
Rocznik
Tom
119
Numer
2
Strony
99-108
Opis fizyczny
Daty
wydano
1996
otrzymano
1993-03-10
poprawiono
1996-03-10
poprawiono
1996-03-18
Twórcy
  • Institute of Mathematics, Economics and Mechanics, Odessa State University, Petra Velikogo 2, 270000 Odessa, Ukraine , math@imem.odessa.ua
Bibliografia
  • [1] E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Monographs Math., Birkhäuser, Boston, 1984.
  • [2] M. de Guzmán, Differentiation of Integrals in $ℝ^n$, Lecture Notes in Math. 481, Springer, 1975.
  • [3] M. de Guzmán, Real Variable Methods in Fourier Analysis, North-Holland Math. Stud. 46, Amsterdam, 1981.
  • [4] V. I. Kolyada, Rearrangements of functions and embedding theorems, Uspekhi Mat. Nauk 49 (5) (1989), 61-95 (in Russian).
  • [5] V. G. Maz'ya and T. O. Shaposhnikova, Multipliers in Spaces of Differentiable Functions, Izdat. Leningrad. Univ., Leningrad, 1986 (in Russian).
  • [6] O. Nikodym, Sur la mesure des ensembles plans dont tous les points sont rectilinéairement accessibles, Fund. Math. 10 (1927), 116-168.
  • [7] S. M. Nikol'skiĭ, Approximation of Functions of Several Variables and Embedding Theorems, Izdat. Nauka, Moscow, 1969 (in Russian).
  • [8] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970.
  • [9] A. Zygmund, Trigonometric Series, 2nd ed., Cambridge University Press, Cambridge, 1968.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.